# SDR TWRA9901

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 332632102001
- Condition: Failed
- Location: Fe Panel
- Component: Korry
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT 51 - SFO-JFK - AFT CARGO FIRE WARNING CAME ON DURING DESCENT, FOLLOWED EMERGENCY CHECKLIST, DISCHARGED NR 1 FIRE BOTTLE.  LOWER CARGO FIRE BOTTLE NR 2 PUSHBUTTON WOULD NOT PUSH IN TO DISCHARGE THE FIRE BOTTLE.  REMOVED AND REPLACED LOWER CARGO FIRE PROTECTION MODULE DUE NR 2 FIRE BOTTLE PUSH BUTTON WOULD NOT PUSH IN PER MM 26-23-01.  OPS CHECK OK PER MM 26-23-00, PAGE 501.  (M)
